Asymptotics of Chebyshev Polynomials, III. Sets saturating Szegö, Schiefermayr, and Totik-Widom Bounds

Jacob Stordal Christiansen, Barry Simon, Maxim Zinchenko

Research output: Chapter in Book/Report/Conference proceedingBook chapterpeer-review

3 Citations (SciVal)

Abstract

We determine which sets saturate the Szegő and Schiefermayr lower bounds on the norms of Chebyshev Polynomials. We also discuss sets that saturate our optimal Totik–Widom upper bound.
Original languageEnglish
Title of host publicationAnalysis as a Tool in Mathematical Physics
PublisherBirkhäuser Verlag
Pages231-246
ISBN (Electronic)978-3-030-31531-3
ISBN (Print)978-3-030-31530-6
DOIs
Publication statusPublished - 2020

Publication series

Name Operator Theory: Advances and Applications
PublisherBirkhäuser
Volume276
ISSN (Print)0255-0156
ISSN (Electronic)2296-4878

Subject classification (UKÄ)

  • Mathematical Analysis

Fingerprint

Dive into the research topics of 'Asymptotics of Chebyshev Polynomials, III. Sets saturating Szegö, Schiefermayr, and Totik-Widom Bounds'. Together they form a unique fingerprint.

Cite this